|
To search, Click
below search items.
|
|

| All
Published Papers Search Service
|
Results for ; Total 11037
|
Title
|
Some polynomial formula of the Diophantine Quadruple with D(n) property
|
|
Author
|
Abdul Hakeem Phulpoto, Israr Ahmed, Inayatullah Soomro, Abdul Hameed, Raza Muhammed, Imdad Ali jokhio, Rozina chohan, Abdul Naeem Kalhoro, Shah Nawaz Phulpoto, Ali Dino Jumani
|
| Citation |
Vol. 19 No. 4 pp. 249-251
|
|
Keywords
|
diophantine quadruple , arithmeticprogression, diophantine m-tuple
|
|
Title
|
Diophantine Quadruple with D(9) property
|
|
Author
|
Abdul Hakeem Phulpoto, Israr Ahmed, Abdul Hameed, Inayatullah Soomro, Raza Muhammed, Imdad Ali jokhio, Rozina chohan, Abdul Naeem Kalhoro, Shah Nawaz Phulpoto, Ali Dino Jumani
|
| Citation |
Vol. 19 No. 4 pp. 245-248
|
|
Keywords
|
diophantine quadruple, arithmetic progression , diophantine m-tuple
|
[1] ... [prev] [1441] [1442] [1443] [1444] [1445] [1446] [1447] [1448] [1449] [1450] [next] ... [2760]
|